| Model Number |
383069 |
| Medical Device Problem Codes |
Failure to Capture (1081); Pacing Problem (1439); Under-Sensing (1661); Device Sensing Problem (2917); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: w1dr01 ipg, implanted on (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) his bundle lead exhibited high thresholds.It was further reported that the rv lead exhibited undersensing on current electrograms (egm).The rv lead remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that capture or appropriate sensing on electrograms (egm) were unable to be confirmed on the rv his lead.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that rv his bundle lead undersensing was resulting in inappropriate pacing.